Citation: Cassandra Gemini. "A Thousand Butterflies Kissing My Body, Then Throwing Up for a Day: An Experience with Morphine (exp51532)". Erowid.org. Feb 12, 2019. erowid.org/exp/51532
||(pill / tablet)
I am a 19-year old female college student, I smoked cigarettes and I take Lexapro for anxiety attacks. I have experimented with quite a few different types of drugs, none of which I have had a bad experience with: marijuana (and pure THC crystals) cocaine, heroin, ecstacy, mushrooms, oxy- and hydrocodone, ritalin, adderall. Most recently I tried pure Morphine pills. A friend of mine used to be a heroin addict, and when he decided to get clean the doctors gave him 80mg morphine pills to help with the pain of withdrawal. They really helped him, and he doesn't do heroin anymore, but he still gets the pills. One day my boyfriend and I bought a pill off of him for $10 and split it in half, 40mg each, I actually got a little bit more (about 5-7mg more).
After taking the pill we went back to my boyfriend's dorm room to finish our homework. After about 20-25 minutes the effects started to kick in, and I couldn't type anymore because sitting up made me nauseous, and it was extremely hard to keep my eyes open, so I laid back on the pillows and didn't move for the rest of the night. I had a wonderful body buzz, and when I closed my eyes I was 100% relaxed. My boyfriend, however, was walking around and standing up and sitting back down a lot and was complaining of feeling nauseous as well; he ended up vomitting a number of times. We had no problem falling asleep later, and the morphine didn't seem to have any affect on my anti-depressant medication.
The next morning when I woke up at 8:30am to finish homework, I couldn't sit up without feeling sick. I slept until 10:30, when I woke up to go to an 11am class. When I was getting ready, I threw up 3 times. I walked outside and ended up throwing up again and not making it to class. I was sick all day: my face was green, I threw up many times and couldn't eat, and all I wanted to do was sleep. My boyfriend was fine, however, he had no problem going to class or eating. I woke up at 9:30pm and felt much better after sleeping it off, but I was still a little sick. The next day I was back to normal.
I tried it again a second time and I took a smaller dosage (20mg instead of 45mg). I had a weaker body buzz, but I didn't throw up at all.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.